Pill change over

Hi,

I was wondering if anyone had any advice on how to make a pill change over any easier. My doctors changed my pill from the mini pill to Yasmin, as the mini pill was making my symptoms worse.

However like with ever pill change over, its affecting my emotions. I'm having mood swings where one minute I can be happy and laughing and the next I'll just burst out crying. I was just wondering if anyone had any tips to help me control my emotions better. This seems to be the worst change over I've had and its affecting my appetite and I'm nauseous all the time. (this will be my 6th pill in a 12 month period)

I know I shouldn't be on any pill as they make me very emotional, however my doctor tells me I have to try all these things before she can refer me to see a specialist, even though she's made it clear to me, that she defiantly thinks I have endometriosis.

2 Replies

oldestnewest
  • Hi there! I've has the same experience - I was on primolut n for about 6 months but has to change pills (the waiting list for the surgery in Australia is well over a year for my area (more like 18 months!)) Apparently it's not good to be on progesterone only for too long - I eventually found that Loette worked for me, but finding the right pill is like finding a good pair of shoes - you'll probably need to try a few! I put up with awful mood swings for 6 months on Primolut N - very similar to what you're describing, but I'd also get these uncontrollable rages. Don't put up with it longer than 3 months! If the side effects are still there at three months, in my experience they generally don't go away at all! I took Loette and felt perfectly normal (just normal PMS moodies :)

    I would also ask your Dr to refer you while you're trying the pill (unfortunately I still have terrible pain everyday, even on the pill, and my 'false period' is just as amazingly awful as it used to be, just lighter. Even when I'm trying to skip periods (which is in theory a great idea) I just bleed right through the active pills with the period pain and everything). If this happens to you it's almost certainly endo! Even if this doesn't happen and you get relief on the pill, it could still be endo! I had a friend who was told she couldn't have endo 'cause the pill helped her (she's still on it to this day, but doesn't get period pain), then 6 years later she was rushed to A and E with excruciating pain -turned out she did have endo after all :(

    Sorry for rambling :)

    Good luck with everything and I hope you feel better soon.

  • Thank you for your reply.

    I'm still struggling in my second month of taking this pill and my latest period has been the worst, I was wondering if you ever experienced golf sized blood clots instead of a normal period. This is what I'm experiencing at the moment and it's causing me to faint and have consent pain, no pain relief helps at times and I'm struggling to move. I plan on visiting my doctor after our bank holiday weekend and requesting to be referred to the Gynaecologist as this is the next step.

    Thanks for your help.

You may also like...